# SDR 95ZZZX6485

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117MH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7112
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT10
- Condition: Defective
- Location: G-Switch
- Part time: 285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO IMPACT SWITCH WEAK.  ALLOW RADIO TO OPERATE DURING NORMAL FLIGHT.  KEEPS GOING OFF DURING LANDING.
